# SDR USAASB96194

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BOS - FL 1153 - DURING TAKEOFF ROLL, THE AIRCRAFT INJESTED A LARGE SEAGULL INTO THE NR 2 ENGINE.  CREW AND DISPATCH ELECTED TO DIVERT TO BOS AS A PRECAUTIONARY MEASURE.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION PER MM 05-51-201 AND FOUND THE NR 2 ENGINE CSD OIL COOLER TO BE UNSERVICEABLE.  REPLACED SAME.  LEAK CHECK GOOD.  TAKEOFF POWER RUN OPS CHECK NORMAL.  (M)
